# SDR GTIA2024092438388

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 42,568 hours, 19,261 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY ODDOR COMMNG FROM SEAT 23 AND AFT CABIN. PACK #2 SUSPECTED-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 2 TO BE SOURCE OF AQE, REF LOG PAGE #3369185-2 FOR PACK #2 DEFERRAL, MOC # 120082
